# SDR C2XA01TY091

- Difficulty date: April 26, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N29917
- Make and model: Emb EMB-145
- Aircraft serial: 145414
- Aircraft time: 16 hours, 8 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 3622001013
- Part serial: 0488
- Condition: Inoperative
- Location: Horiz Stab
- Part time: 16 hours, 8 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORF  FLIGHT 3365.  PILOT REPORTED THAT EN ROUTE TO ORF THE AUTO TRIM ALONG WITH THE PITCH TRIM NR 1 FAILED.  FIFTEEN MINUTES LATER THE BACK-UP TRIM SYSTEM NR 2 FAILED AND THE SYSTEM STUCK AT +1.  THE CREW ACCOMPLISHED A EMERGENCY LANDING WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE SYSTEM AND FOUND THE HORIZONTAL STABILIZER ACTUATOR INOPERATIVE.  THE ACTUATOR WAS REMOVED AND REPLACED IAW EMB-145 MM 27-40-02, ALL OPERATIONAL AND LEAK CHECKS WERE SATISFCATORY.  THE AIRCRAFT RELEASED FOR SERVICE.
